Indico is back online after maintenance on Tuesday, April 30, 2024.
Please visit Jefferson Lab Event Policies and Guidance before planning your next event: https://www.jlab.org/conference_planning.

2024 Summer Hall A/C Collaboration Meeting

US/Eastern
Cebaf Center Auditorium (Thomas Jefferson National Accelerator Facility)

Cebaf Center Auditorium

Thomas Jefferson National Accelerator Facility

12000 Jefferson Ave, Newport News, VA 23606
Arun Tadepalli (Jefferson Lab), Bishnu Pandey (Virginia Military Institute), Carlos Ayerbe Gayoso (Old Dominion University), Dipangkar Dutta (Mississippi State University), Maria Niculescu (James Madison University), Marie BOER (Virginia Tech), Mark Jones (Jefferson Lab), Michael Nycz (University of Virginia), Pete Markowitz (Florida International University), Stephen Kay (University of York), William Henry (Jefferson Lab)
Description
    • 8:30 AM 9:00 AM
      Welcome
    • 9:00 AM 12:00 PM
      Hall A/C - Upcoming Experiments

      Upcoming experiments in Hall A/C.

      • 10:30 AM
        Coffee break 30m

        Photo shoot at 10:45

    • 12:00 PM 1:00 PM
      Lunch 1h
    • 1:00 PM 5:00 PM
      Hall A/C - Recent Results and Research Highlights

      Recent results and highlights from Hall A/C.

      Convener: Dipangkar Dutta (Mississippi State University)
      • 1:00 PM
        CJ fit. F2 neutron extraction 30m
        Speaker: Matteo Cerutti
      • 1:30 PM
        F2 Results 30m
        Speaker: William Henry
      • 2:00 PM
        Beam-Spin Asymmetry of Exclusive Pion Production 30m
        Speaker: Alicia Postuma
      • 2:30 PM
        pion SIDIS Results 30m
        Speaker: Dave Gaskell
      • 3:00 PM
        coffee break 20m
    • 6:00 PM 9:00 PM
      Hall A/C Social Event 3h
    • 9:00 AM 12:00 PM
      Hall A/C - New Technologies, Tools and Techniques

      Discussion of new technologies, tools and techniques with a focus on how they could be incorporated in Hall A/C

      • 9:00 AM
        Hall C - NPS Trigger Updates 30m
      • 9:30 AM
        GEM Detectors 30m
      • 10:00 AM
        Data Science - Support for Hall A/C 30m
        Speaker: Daniel Lersch (Jefferson Lab)
      • 10:30 AM
        Coffee Break 30m
      • 11:00 AM
        SoLID - New Technologies in Use 30m
      • 11:30 AM
        Hall C - Compact Photon Source 30m
    • 12:00 PM 1:00 PM
      Lunch 1h
    • 1:00 PM 5:00 PM
      Hall A/C - Prospects for Positrons and 20+ GeV

      A discussion of the prospects in Hall A/C for positron beams and 20+ GeV beams at JLab.

      • 1:00 PM
        Jlab at 22 GeV 30m
        Speaker: Patrizzia Rossi
      • 1:30 PM
        Nuclear dynamics (SRC, superfast quarks, etc) 30m
        Speaker: Misak Sargsian
      • 2:00 PM
        SIDIS at 22 GeV 30m
        Speaker: Ed Kinney
      • 2:30 PM
        Pion/Kaon LT 30m
        Speaker: Garth Huber
      • 3:00 PM
        coffee break 30m
      • 3:30 PM
        Positron program 30m
        Speaker: Michael Nycz
      • 4:00 PM
        Technical details about a positron accelerator at Jlab 30m
        Speaker: Andrei Ushakov
      • 4:30 PM
        SOLID? 30m